New Theorems for Hyers-Ulam Stability of Lienard Equation with Variable Time Lags


Bicer E., TUNÇ C.

INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE, vol.13, no.2, pp.231-242, 2018 (ESCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 13 Issue: 2
  • Publication Date: 2018
  • Journal Name: INTERNATIONAL JOURNAL OF MATHEMATICS AND COMPUTER SCIENCE
  • Journal Indexes: Emerging Sources Citation Index (ESCI), Scopus
  • Page Numbers: pp.231-242
  • Van Yüzüncü Yıl University Affiliated: Yes

Abstract

We investigate a modified Lienard equation (LE) with multiple variable time lags and find assumptions for the Hyers-Ulam stability (HUS) and Hyers-Ulam-Rassias stability (HURS) of the modified (LE) considered. We obtain two results on (HUS) and (HURS) of the equation considered where we use Banach's contraction principle (BCP).